MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 APTRA; SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE

C.R. BARD INC. (COVINGTON) -1018233 APTRA; SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE
Catalog Number BDSD01
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the scope worked and flexed normally in left ureter.On the right side, the surgeon noticed that the scope was not flexing smoothly, but it worked.Then the scope did not flex at all and became stuck in the ureteral access sheath that was in the patient's right ureter.They had x-ray come in with the c-arm.The dr used scissors to cut the access sheath.Then they were able to safely remove the scope under x-ray.It looks like the scope had a slight break in the sheath.They were not sure if it got hung up on the access sheath.The dr would be a better witness to exact details.They were confident that no pieces were left behind.
 
Event or Problem Description
It was reported that the scope worked and flexed normally in left ureter.On the right side, the surgeon noticed that the scope was not flexing smoothly, but it worked.Then the scope did not flex at all and became stuck in the ureteral access sheath that was in the patient's right ureter.They had xray come in with the c arm.The doctor used scissors to cut the access sheath.Then they were able to safely remove the scope under xray.It looks like the scope had a slight break in the sheath.They were not sure if it got hung up on the access sheath.The doctor would be a better witness to exact details.They were confident that no pieces were left behind.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Our team carefully reviewed the reported event to ensure the continued safety and performance of the product.The investigation did not identify any conditions or factors within the product that could have contributed to the reported event.The reported event is addressed within the labeling as it state: this segment, along with the distal tip¹, constitutes the part of the endoscope to be inserted into the patient.This component contains a video camera that transmits real time images or videos to the image system, lighting source, and working channel for accessories and irrigation.A.Stabilize the handle of the ureteroscope and insert the guidewire into the ureteroscope using the accessory and irrigation ports.B.Advance the guidewire slowly, observing the live video image for initial entry of the guidewire into the field of view.C.Stop advancing the guidewire when the stiff portion of the guidewire emerges from the distal tip and is visible on the live video image.D.Use fluoroscopy or other imaging modality to confirm that the ureteroscope shaft has straightened.E.Slowly withdraw the ureteroscope from the patient.Monitor the withdrawal using spot fluoroscopic imaging or other imaging modality.If you feel resistance, investigate the source of resistance and take remedial action before continuing to withdraw the ureteroscope.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,e,f,h.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
APTRA
Common Device Name
SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24246923
Report Number1018233-2026-00537
Device Sequence Number8309050
Product Code FGB
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBDSD01
Device Lot NumberBMJTTU04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown